*NURSING > EXAM > Med Surg 2 Final ATI book 2022 (All)

Med Surg 2 Final ATI book 2022

Document Content and Description Below

A nurse is caring for a client who has chronic venous insufficiency and a prescription for thigh high compression stockings. Which action should the nurse take? a. elevate legs for 10 min, 2-3 time... s a day while wearing stockings b. apply the stockings in the morning upon awakening and before getting out of bed c. roll the stockings down to the knees to relieve discomfort on the legs d. remove the stockings while out of bed for 1 hour, 4 times a day, to allow the legs to rest - Answer- B. Applying the stockings in the morning upon waking up before getting out of bed reduces venous stasis and assists in the venous return of blood to the heart. A nurse is assessing a client who has PAD. Which of the following should the nurse expect? a. edema around ankles and feet b. ulceration around the medial malleoli c. scaling edema of the lower legs with stasis dermatitis d. pallor on elevation of the limbs, and rubber when the limbs are dependent - AnswerD. In a client who has PAD, pallor is seen in the extremities when the limbs are elevated, and rubor occurs when they are lowered A nurse is teaching a client who has a new diagnosis of severe peripheral arterial disease. Which should the nurse include? a. Wear tightly fitting insulated socks with shoes when going outside b. elevate both legs above heart when resting c. apply a heating pad to both legs for comfort d. place both legs in dependent position while sleeping - Answer- D. Such as hanging off of the bed. This can alleviate swelling and discomfort of the legs A nurse is teaching a client who has a new prescription for clopidogrel. Select all that the nurse should include. a. avoid consumption of grapefruit b. monitor black and tarry stools c. take this when you have pain d. schedule weekly PT test e. Limit food sources containing vit. K while taking this - Answer- A, B A nurse is caring for a client who has a DVT and has been taking heparin for a week. Two days ago, the provider also prescribed warfarin. The client asks the nurse about receiving both at the same time. What should the nurse say? a. I will remind your provider that you are already receiving heparin b. your lab findings indicate that 2 anticoagulants are needed c. it takes 3-4 days for the therapeutic effects of warfarin, and then heparin can be discontinued d. only one of these medications are being given to treat your DVT - Answer- C. warfarin depresses synthesis of clotting factors but does not have an effect on clotting factors that are present. It takes 3-4 days for the clotting factors that are present to decay and for the therapeutic effects of warfarin to occur... [Show More]

Last updated: 1 year ago

Preview 1 out of 25 pages

Add to cart

Instant download

We Accept:

We Accept
document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

We Accept:

We Accept

Reviews( 0 )

$10.00

Add to cart

We Accept:

We Accept

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
41
0

Document information


Connected school, study & course


About the document


Uploaded On

Jul 09, 2022

Number of pages

25

Written in

Seller


seller-icon
BRAINEDGE

Member since 3 years

42 Documents Sold


Additional information

This document has been written for:

Uploaded

Jul 09, 2022

Downloads

 0

Views

 41

Document Keyword Tags

Recommended For You

Get more on EXAM »

$10.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·